Alert archive / Ohio / Flash Flood Warnings in 2025
Flash Flood Warning 76, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jun 26, 2025, 5:30 PM EDT for Athens County, Morgan County, Washington County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2025, 5:30 PM EDT (21:30 UTC)
- Expired
- Jun 26, 2025, 8:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Athens County, OH, Morgan County, OH, Washington County, OH
The radar
The Charleston,WV radar (KRLX), 128 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1422 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1058 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
943
WGUS51 KRLX 262130
FFWRLX
OHC009-115-167-270030-
/O.NEW.KRLX.FF.W.0076.250626T2130Z-250627T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
530 PM EDT Thu Jun 26 2025
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
East Central Athens County in southeastern Ohio...
South Central Morgan County in southeastern Ohio...
West Central Washington County in southeastern Ohio...
* Until 830 PM EDT.
* At 530 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Chesterhill, Amesville and Bartlett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3950 8177 3948 8174 3938 8178 3938 8198
3949 8201
FLASH FLOOD...RADAR INDICATED
$$
262 follow-up statements
176
WGUS71 KRLX 262256
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
656 PM EDT Thu Jun 26 2025
OHC009-115-167-270030-
/O.CON.KRLX.FF.W.0076.000000T0000Z-250627T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Athens OH-Morgan OH-Washington OH-
656 PM EDT Thu Jun 26 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT THIS
EVENING FOR EAST CENTRAL ATHENS, SOUTH CENTRAL MORGAN AND WEST
CENTRAL WASHINGTON COUNTIES...
At 656 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 3 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Chesterhill, Amesville and Bartlett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3950 8177 3948 8174 3938 8178 3938 8198
3949 8201
FLASH FLOOD...RADAR INDICATED
$$
26513
WGUS71 KRLX 270022
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
822 PM EDT Thu Jun 26 2025
OHC009-115-167-270032-
/O.EXP.KRLX.FF.W.0076.000000T0000Z-250627T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Athens OH-Morgan OH-Washington OH-
822 PM EDT Thu Jun 26 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 830 PM EDT THIS EVENING FOR
EAST CENTRAL ATHENS, SOUTH CENTRAL MORGAN AND WEST CENTRAL
WASHINGTON COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3950 8177 3948 8174 3938 8178 3938 8198
3949 8201
$$
26What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 1:36 PM EDT, 3 hours 54 minutes earlier.
Area forecast discussion, Jun 26, 1:36 PM EDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
136 PM EDT Thu Jun 26 2025
.SYNOPSIS...
The heat wave continues through the end of the week for much of
the area, but eases up slightly as the chance for mainly
afternoon and evening showers and thunderstorms continues.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 130 PM Thursday...
Weather pattern has not change much during the past few days under
an influence of a dome of high pressure at the surface and at the
upper levels. Environment characterized by high CAPE, high PWATs,
and low shear may be conducive to severe downbursts through
this evening. SPC maintains a marginal risk for severe storms as
afternoon convection will gradually dissipate this evening. The
main threat will be damaging winds and heavy downpours.
Another muggy night is expected with lows generally in the lower 70s
lowlands, ranging into the mid 70s northeast mountains. A
renegade shower or two, or a storm may be possible tonight, so
kept slight chance PoPs for this activity through the overnight
hours. Patchy valley fog may once again develop especially over
areas that receive rain.
With similar environmental parameters, expect similar convective
development Friday afternoon and evening, perhaps more concentrated
across the mountains. Hot temperatures on Friday will reach the low
to mid 90s across the lowlands, ranging into the mid 70s northeast
mountains. With dewpoints in the lower 70s expected, heat index
values will likely reach or exceed the 100 degree mark across
the lowlands. Therefore, will maintain a Heat Advisory for these
areas Friday through Friday evening.
The upper level high/ridge slides east of the Appalachians
Friday night weakening its influence over our area. This could
maintain showers and storm activity going Friday night.
Another warm and muggy night is on tap Friday night, providing
little relief from the heat, especially for those without the
benefit of air conditioning.
&&
.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
As of 130 PM Thursday...
On Saturday, convective parameters will still be present with high
CAPE, poor deep layered shear and high PWATs. The increasingly
unstable conditions will add to a passing shortwave on Saturday,
enhancing convection to strong to severe. SPC keeps the entire area
under a marginal risk for severe storms.
Showers and storms will be less intense Saturday night and Sunday,
mainly nearby a frontal boundary expected to stall north of the
area. A brief surface high pressure emerges as the front lifts north
Monday. However, models suggest diurnal convection still possible.
WPC has a marginal risk for excessive rainfall for the entire area
for Monday.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
As of 130 PM Thursday...
Models bring a cold front crossing early Tuesday with showers
and thunderstorms likely. A high pressure builds behind the
front, promoting drier and cooler weather by the middle of next
week. Central guidance keeps highs around 90 and lows around 70
across the lowlands by Monday, before both tail off toward
normal heading into the middle of next week.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 130 PM Thursday...
Starting with VFR conditions at all terminals early this
afternoon. Radar imagery shows convection already firing up in
the vicinity of HTS. Expect these storms to impact HTS directly
with IFR/LIFR visibility bouncing through at least 22Z.
Additional convection will slowly move east into NE KY, SE OH
and the rest of WV this afternoon and evening. Frequent
lightning, heavy downpours and strong gusty winds will accompany
any storm through this evening.
Skies are expected to clear some tonight. Light and variable
winds will become calm overnight. The combination of these
ingredients will allow for dense fog formation mainly along
river valleys and areas that receive rainfall this afternoon and
evening.
Light west to northwest flow surface and aloft today will
become light and variable to calm tonight.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...
FORECAST CONFIDENCE: Moderate.
ALTERNATE SCENARIOS: Timing and placement of showers and
thunderstorms this afternoon and evening may vary from forecast.
Fog may form at sites in addition to EKN late tonight where
rain occurs this afternoon or evening.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
EDT 1HRLY 10 11 12 13 14 15 16 17 18 19 20 21
CRW CONSISTENCY H H H H H H H H H H H H
HTS CONSISTENCY H H H H H H H H H H H H
BKW CONSISTENCY H H H H H H M M H H H H
EKN CONSISTENCY M H H H H H H H H H H H
PKB CONSISTENCY H H H H H H H H H H H H
CKB CONSISTENCY H H H H H H H H H H H H
AFTER 18Z FRIDAY...
IFR conditions possible in afternoon and evening thunderstorms,
and early morning fog, through Monday.
&&
.CLIMATE...
As of 225 AM Thursday...
Observed (as of 5PM Wednesday) and Record High Temperatures:
June 25:
KCRW: 95 103/1930
KHTS: 96 101/1921
KCKB: 94 96/1930
KPKB: 93 100/1988
KBKW: 89 91/1914
KEKN: 90 92/1914
Forecast and Record High Temperatures today:
June 26:
KCRW: 93 99/1934
KHTS: 96 99/1954
KCKB: 92 96/1930
KPKB: 93 97/1952
KBKW: 88 93/1934
KEKN: 90 90/2005 <- Tie (or break) possible
Forecast highs trend further shy of record highs after today.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Heat Advisory until 8 PM EDT this evening for WVZ024-025.
Heat Advisory from 8 AM to 8 PM EDT Friday for WVZ005>011-
013>020-024>031.
Extreme Heat Warning until 8 PM EDT this evening for
WVZ005>011-013>020-026>031.
OH...Heat Advisory until 8 PM EDT this evening for OHZ066-067-083-
084.
Heat Advisory from 8 AM to 8 PM EDT Friday for OHZ066-067-075-
076-083>087.
Extreme Heat Warning until 8 PM EDT this evening for OHZ075-
076-085>087.
KY...Heat Advisory until 8 PM EDT this evening for KYZ101-102-105.
Heat Advisory from 8 AM to 8 PM EDT Friday for KYZ101>103-105.
Extreme Heat Warning until 8 PM EDT this evening for KYZ103.
VA...None.
&&
SYNOPSIS...TRM/ARJ
NEAR TERM...ARJ
SHORT TERM...ARJ
LONG TERM...ARJ
AVIATION...ARJ
CLIMATE...TRMHazardous weather outlook, Jun 26, 4:44 AM EDT, 12 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 444 AM EDT Thu Jun 26 2025 KYZ103-OHZ075-076-085>087-WVZ005>011-013>020-026>031-271000- Boyd-Athens-Washington-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt- Calhoun-Ritchie-Doddridge-Boone-Clay-Braxton-Gilmer-Lewis-Harrison- 444 AM EDT Thu Jun 26 2025 ...EXTREME HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT FRIDAY... This Hazardous Weather Outlook is for portions of northeast Kentucky, portions of southeast Ohio, and portions of central, northern, southern and western West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Extreme Heat Warning. Strong storms containing strong wind gusts, small hail, and heavy downpours are possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Strong storms containing strong wind gusts, small hail, and heavy downpours are possible during the afternoon and evening on Friday and Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101-102-105-OHZ066-067-083-084-271000- Greenup-Carter-Lawrence-Perry-Morgan-Jackson OH-Vinton- 444 AM EDT Thu Jun 26 2025 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT FRIDAY... This Hazardous Weather Outlook is for portions of northeast Kentucky and portions of southeast Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Strong storms containing strong wind gusts, small hail, and heavy downpours are possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Strong storms containing strong wind gusts, small hail, and heavy downpours are possible during the afternoon and evening on Friday and Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ024-025-271000- Mingo-Logan- 444 AM EDT Thu Jun 26 2025 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT FRIDAY... This Hazardous Weather Outlook is for portions of southern West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Strong storms containing strong wind gusts, small hail, and heavy downpours are possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Strong storms containing strong wind gusts, small hail, and heavy downpours are possible during the afternoon and evening on Friday and Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. VAZ003-004-WVZ032>034-039-040-515>526-271000- Dickenson-Buchanan-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 444 AM EDT Thu Jun 26 2025 This Hazardous Weather Outlook is for southwest Virginia, and portions of central, northeast, northern, southeast and southern West Virginia. .DAY ONE...Today and Tonight. Strong storms containing strong wind gusts, small hail, and heavy downpours are possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong storms containing strong wind gusts, small hail, and heavy downpours are possible during the afternoon and evening on Friday and Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. TRM
In the hours before
Special weather statement, Jun 26, 2:32 PM EDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Charleston WV
232 PM EDT Thu Jun 26 2025
OHZ083-084-261900-
Jackson OH-Vinton OH-
232 PM EDT Thu Jun 26 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN JACKSON AND VINTON
COUNTIES THROUGH 300 PM EDT...
At 231 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hocking Hills State Park to 14 miles west
of Mcarthur. Movement was southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mcarthur, Lake Hope State Park, Coalton, Zaleski, Allensville,
Creola, Eagle Mills, and Byer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3917 8279 3917 8277 3933 8275 3937 8268
3936 8264 3937 8263 3937 8252 3940 8251
3939 8239 3934 8231 3932 8230 3901 8277
3901 8280
TIME...MOT...LOC 1831Z 317DEG 22KT 3937 8251 3926 8274
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
04Special weather statement, Jun 26, 3:27 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Charleston WV
327 PM EDT Thu Jun 26 2025
OHZ075-084-262000-
Athens OH-Vinton OH-
327 PM EDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN VINTON AND WESTERN
ATHENS COUNTIES THROUGH 400 PM EDT...
At 327 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Hope State Park, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Athens, Nelsonville, Mcarthur, Lake Hope State Park, Chauncey,
Buchtel, Zaleski, Creola, and The Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3928 8204 3921 8252 3935 8257 3937 8253
3937 8252 3938 8251 3940 8248 3939 8229
3947 8228 3947 8217 3951 8216
TIME...MOT...LOC 1927Z 236DEG 22KT 3931 8243
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JMCSpecial weather statement, Jun 26, 3:38 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Charleston WV
338 PM EDT Thu Jun 26 2025
OHZ066-075-262015-
Athens OH-Perry OH-
338 PM EDT Thu Jun 26 2025
...STRONG THUNDERSTORMS WILL IMPACT PERRY AND NORTH CENTRAL ATHENS
COUNTIES THROUGH 415 PM EDT...
At 338 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pleasantville to near Nelsonville.
Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
New Lexington, Somerset, Shawnee, Perry State Forest, Thornport,
Crooksville, Thornville, Junction City, New Straitsville, Corning,
Glenford, Hemlock, and Rendville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3992 8241 3991 8216 3982 8217 3982 8211
3955 8204 3954 8205 3951 8216 3956 8216
3956 8226 3959 8226 3960 8238 3974 8236
3974 8241 3983 8240 3984 8247 3993 8246
TIME...MOT...LOC 1938Z 239DEG 24KT 3983 8246 3949 8230
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JMCSpecial weather statement, Jun 26, 4:03 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Charleston WV
403 PM EDT Thu Jun 26 2025
OHZ066-067-075-076-084-085-262030-
Washington OH-Athens OH-Meigs OH-Morgan OH-Perry OH-Vinton OH-
403 PM EDT Thu Jun 26 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MEIGS...PERRY...WEST
CENTRAL WASHINGTON...WESTERN MORGAN...NORTHEASTERN VINTON AND ATHENS
COUNTIES THROUGH 430 PM EDT...
At 403 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Nelsonville to near Albany. Movement was
east at 45 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Athens, Nelsonville, New Lexington, Glouster, Somerset, Albany,
Shawnee, Coolville, Chesterhill, Lake Hope State Park, Perry State
Forest, Thornport, Harbor Hills, Crooksville, Chauncey, Thornville,
Junction City, New Straitsville, Corning, and Buchtel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3991 8217 3982 8217 3982 8208 3977 8207
3976 8193 3920 8176 3917 8236 3939 8240
3939 8229 3947 8228 3947 8217 3955 8216
3956 8226 3959 8226 3960 8238 3974 8236
3974 8241 3983 8240 3984 8247 3993 8246
TIME...MOT...LOC 2003Z 269DEG 40KT 3950 8221 3926 8214
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JMCSpecial weather statement, Jun 26, 4:42 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Charleston WV
442 PM EDT Thu Jun 26 2025
OHZ086-WVZ006-007-014-262115-
Gallia OH-Mason WV-Cabell WV-Putnam WV-
442 PM EDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GALLIA...MASON...
NORTHEASTERN CABELL AND NORTHWESTERN PUTNAM COUNTIES THROUGH 515 PM
EDT...
At 442 PM EDT, Doppler radar was tracking a strong thunderstorm near
Gallipolis, moving southeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Point Pleasant, Gallipolis, Buffalo, Crown City, Henderson, Leon,
Cheshire, Grimms Landing, Gallopolis Ferry, Lakin, Southside, and
Ashton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3872 8239 3888 8227 3897 8208 3870 8184
3848 8218
TIME...MOT...LOC 2042Z 332DEG 15KT 3873 8217
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JMCSpecial weather statement, Jun 26, 5:17 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Charleston WV
517 PM EDT Thu Jun 26 2025
WVZ007-014-262145-
Mason WV-Putnam WV-
517 PM EDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MASON AND NORTHERN
PUTNAM COUNTIES THROUGH 545 PM EDT...
At 516 PM EDT, Doppler radar was tracking a strong thunderstorm near
Buffalo, or 11 miles northwest of Winfield, moving southeast at 15
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Eleanor, Buffalo, Leon, Southside, Grimms Landing, and Fraziers
Bottom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3883 8191 3872 8181 3871 8181 3868 8177
3862 8171 3850 8199 3877 8207
TIME...MOT...LOC 2116Z 329DEG 12KT 3868 8197
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
JMCThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 2:32 PM EDT | Special Weather Statement | RLX | Vinton | 28 min |
| Jun 26, 3:27 PM EDT | Special Weather Statement | RLX | Vinton | 33 min |
| Jun 26, 3:38 PM EDT | Special Weather Statement | RLX | Perry | 37 min |
| Jun 26, 4:03 PM EDT | Special Weather Statement | RLX | Athens, Perry | 27 min |
| Jun 26, 4:42 PM EDT | Special Weather Statement | RLX | Gallia | 33 min |
Nearby
Flash Flood Warnings in Ohio, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.